Please use this identifier to cite or link to this item: http://libr.msu.by/handle/123456789/14593
Title: n-Арные аналоги нормальных подгрупп
Authors: Гальмак, А. М.
Keywords: математика
Issue Date: 2003
Publisher: Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова
Citation: Гальмак, А. М. n-Арные аналоги нормальных подгрупп / А. М. Гальмак // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 2003. – № 1 (14). – С. 153–159.
Abstract: Определяются и изучаются нормальные n-арные подгруппы n-арной группы, являющиеся новым n-арным аналогом нормальных подгрупп группы.
URI: http://libr.msu.by/handle/123456789/14593
Appears in Collections:№ 2–3 (15)

Files in This Item:
File Description SizeFormat 
5613n.pdf518,56 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.